Show simple item record

AuthorKratz, Wernerdc.contributor.author
AuthorTentler, Markusdc.contributor.author
Date of accession2019-10-08T12:22:22Zdc.date.accessioned
Available in OPARU since2019-10-08T12:22:22Zdc.date.available
Date of first publication2007dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHRecursion theorydc.subject.lcsh
LCSHPolynomialsdc.subject.lcsh
LCSHSymmetric matricesdc.subject.lcsh
TitleRecursion formulae for the characteristic polynomial of symmetric banded matricesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2007source.volume
Source - Issue12source.issue
Source - Year2007source.year
Source - From page267source.fromPage
Source - To page284source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record